# SDR QXEA200800859

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 4,072 hours, 4,098 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0497
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 4,072 hours, 4,098 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - UPON DEPARTURE FROM PUW WHEN THE GEAR WAS SELECTED UP THE LT MAIN GEAR DOOR LIGHT STAYED ON.  RAN CHECKLIST, NORMAL GEAR AND ALTERNATE GEAR INDICATIONS WERE NORMAL.  FERRIED THE ACFT TO PDX FOR REPAIRS.  IN PDX REPLACED THE SOLENOID SEQUENCE VALVE.  OPERATIONAL CHECKS GOOD.  RETURNED TO SERVICE.  (S)
